Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 181, NWS Shreveport, LA

June 14, 2012Cass County, Morris County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 14, 2012, 7:35 AM CDT for Cass County, Morris County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 7:35 AM CDT (12:35 UTC)
Expired
Jun 14, 2012, 8:30 AM CDT
In force
55 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Cass County, TX, Morris County, TX

The radar

The Shreveport radar (KSHV), 103 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 0.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 814 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
814 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WUUS54 KSHV 141235
SVRSHV
TXC067-343-141330-
/O.NEW.KSHV.SV.W.0181.120614T1235Z-120614T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
735 AM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CASS COUNTY IN NORTHEAST TEXAS...
  SOUTHERN MORRIS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF DAINGERFIELD...

* UNTIL 830 AM CDT

* AT 730 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DAINGERFIELD. THIS STORM WAS NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONE
  STAR...JENKINS AND HUGHES SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CLOUD TO GROUND 
LIGHTNING WILL OCCUR. MOVE INDOORS IMMEDIATELY IF YOU HEAR 
THUNDER.

&&

LAT...LON 3301 9482 3308 9481 3310 9459 3288 9460
      3289 9471 3292 9474 3292 9476 3296 9479
      3298 9482
TIME...MOT...LOC 1234Z 248DEG 1KT 3301 9477

$$

06
1 follow-up statement
027 
WWUS54 KSHV 141300
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 AM CDT THU JUN 14 2012

TXC067-343-141330-
/O.CON.KSHV.SV.W.0181.000000T0000Z-120614T1330Z/
MORRIS TX-CASS TX-
800 AM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR CASS AND MORRIS COUNTIES...

AT 754 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH.  THIS STORM WAS LOCATED ABOUT THREE AND ONE HALF MILES TO THE
WEST SOUTHWEST OF DAINGERFIELD. THIS STORM WAS NEARLY STATIONARY.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING WILL OCCUR WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY IF YOU CAN HEAR THUNDER...SINCE YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3301 9482 3308 9481 3310 9459 3288 9460
      3289 9471 3292 9474 3292 9476 3296 9479
      3298 9482
TIME...MOT...LOC 1256Z 187DEG 2KT 3302 9478

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:56 AM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 14, 3:56 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
356 AM CDT THU JUN 14 2012

.DISCUSSION...
ACTIVE WEATHER EARLY THIS MORNING ACROSS OUR WESTERN AND SOUTHERN
MOST ZONES. THIS DUE IN PART TO FAIRLY VIGOROUS REMNANT MCV WHICH
MOVED ESE ALONG THE UPPER RED RIVER VALLEY OF N TX/S OK ON WED
AND INTO OUR NW ZONES LAST NIGHT. MEDIUM RANGE PROGS AND WATER
VAPOR IMAGERY SHOWING THIS FEATURE SPINNING ACROSS NE TX/NW LA AND
SW AR EARLY THIS MORNING AND ITS THIS FEATURE COMBINED WITH
AVAILABLE INSTABILITY WILL RESULT IN SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS PORTIONS OF THE REGION FOR THE NEXT COUPLE OF
DAYS.

LATEST LAPS ANALYSIS SHOWING REMAINING INSTABILITY LEFT OVER FROM
AFTERNOON HEATING ON WEDNESDAY ROUGHLY ALONG AND WEST OF A LINE
FROM IDABEL OKLAHOMA TO NEAR SHREVEPORT TO NEAR ALEXANDRIA LA.
1000J/KG CAPE STILL PREVALENT ACROSS NE TX SOUTH AND WEST OF A LINE
FROM MINEOLA TO LUFKIN TEXAS AND THIS IS WHERE WE ARE SEEING THE
MOST VIGOROUS UPDRAFTS EARLY THIS MORNING. IN ADDITION TO SFC BASE
INSTABILITY AND LIFT PROVIDED BY THE MCS...CONVECTION IS BEING
AIDED BY 850-700MB THETAE AXIS WHICH SHOULD REMAIN ACROSS NE TX
AND NW LA TODAY BEFORE SHIFTING SLOWLY SOUTHWARD...JUST SOUTH OF
THE I-20 CORRIDOR LATE TNGT. GIVEN THE POSITION OF THE MCS AND ITS
SLOW EASTWARD PROGRESS TODAY...AN UNCAPPED ATMOSPHERE AND
INCREASING INSTABILITY ACROSS OUR SOUTHWEST HALF...HAVE GONE WITH
HIGH END CHANCE POPS ROUGHLY ALONG AND SOUTHWEST OF A LINE FROM
NEAR MOUNT VERNON TX TO SHREVEPORT AND JENA LA. POPS WILL BE
HIGHEST ACROSS OUR SE ZONES FOR FRIDAY AS THE REMNANT MCV WILL BE
IN THE VICINITY OF EAST CENTRAL LA AND THIS FEATURE MIGHT EVEN
RETROGRADE BACK TO THE WEST FRIDAY NIGHT INTO SATURDAY...ALTHOUGH
THE FEATURE WILL BE FILLING AS IT DOES.

INCREASED UPPER LEVEL RIDGING IS STILL EXPECTED TO INTENSIFY
ACROSS N CENTRAL TX INTO THE OHIO VALLEY THIS WEEKEND BUT THE
WEAKNESS ALOFT ACROSS OUR REGION WILL STILL RESULT IN AT LEAST
WIDELY SCATTERED CONVECTION THROUGH AT LEAST SATURDAY EVENING.
KEPT NEXT WEEK VIRTUALLY UNCHANGED AS THERE WILL BE A CONTINUED
THREAT FOR WIDELY SCATTERED AFTERNOON/EVENING CONVECTION VIRTUALLY
EACH DAY. THERE IS SOME DISAGREEMENT BETWEEN THE LONGER RANGE
PROGS ON THE BREAKDOWN OF THE UPPER LEVEL RIDGE TO OUR NORTH WHICH
COULD RESULT IN SLIGHTLY HIGHER POPS BY THE MIDDLE OF NEXT WEEK
BUT WILL PLAY IT CONSERVATIVE THIS FAR OUT IN THE FORECAST FOR
NOW.

PRELIMS TO FOLLOW...13.

&&

.AVIATION...
AN UPPER LEVEL LOW OVER LOUISIANA THIS MORNING WILL CONTINUE TO MOVE
EAST WITH A NORTHWEST FLOW PATTERN AROUND IT BACK SIDE AND FRONT
SIDE OF RIDGE OF HIGH PRESSURE ALOFT FROM MEXICO INTO THE PAN
HANDLES OF TEXAS AND OKLAHOMA. DISTURBANCES RIDING THROUGH THE FLOW
AND AROUND THE LOW...ALONG WITH GULF MOISTURE OVER THE FOUR STATE
REGION WILL PROVIDE FOR SCATTERED SHOWERS AND THUNDERSTORMS OFF AND
ON ACROSS SOUTHEAST OKLAHOMA...EAST AND NORTHEAST TEXAS...AND
NORTHWEST AND LOWER SECTIONS OF NORTH CENTRAL LOUISIANA THROUGH THE
TERMINAL FORECAST PERIOD. WILL CARRY MENTION OF THUNDERSTORMS EITHER
AS A VCTS OR TEMPO OR AT TIMES PREVAILING FOR A FEW HOURS AT A TIME.
LOWER CHANCE OF MENTION OF THUNDERSTORMS FOR KTXK...KELD...AND KMLU.
WILL PREVAIL MOSTLY VFR OTHER THAN WITH MVFR/ISOLATED IFR CEILINGS
AND VISIBILITIES IN AND NEAR THUNDERSTORMS...AND DURING THE EARLY
MORNING WHEN LOWER CEILINGS AND PATCHY MIST/BR OCCUR DUE TO WET SOILS
AND LIGHT WINDS. SURFACE WINDS WILL BE LIGHT AND VARIABLE UNTIL
AROUND 14/15 UTC WHEN SPEEDS WILL INCREASE WITH MOSTLY SOUTH TO
SOUTHEAST WINDS AROUND 6 TO 12 KNOTS. LIGHT WINDS AFTER 15/00 UTC
WITH NEAR CALM TO LIGHT AND VARIABLE LESS THAN 7 KNOTS. WINDS NEAR
THUNDERSTORMS WILL BE VARIABLE WITH SPEEDS OF 15 TO 30 KNOTS AND IN
SEVERE STORMS CAPABLE GREATER THAN OR EQUAL/GTE 50 KNOTS. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  90  70  91  72  92 /  50  20  30  30  20
MLU  91  68  91  68  91 /  30  30  30  30  20
DEQ  91  66  91  67  92 /  20  20  20  20  20
TXK  90  68  91  71  91 /  30  20  20  20  20
ELD  90  65  91  67  91 /  20  20  20  20  20
TYR  89  71  90  72  92 /  50  20  20  20  20
GGG  89  70  91  71  92 /  50  20  20  20  20
LFK  90  72  92  71  92 /  50  30  30  30  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

13/06
Hazardous weather outlook, Jun 14, 4:45 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
445 AM CDT THU JUN 14 2012

ARZ070-071-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-
136>138-149>153-165>167-141800-
MILLER-LAFAYETTE-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE-FRANKLIN-TITUS-
CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-
RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
445 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST
TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE COMBINED WITH AMPLE INSTABILITY TODAY
WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS...SOME OF WHICH
COULD BECOME SEVERE. LARGE HAIL AND DAMAGING THUNDERSTORM WIND
GUSTS WILL BE THE PRIMARY THREATS TODAY THROUGH THIS EVENING.
FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL
ALSO ACCOMPANY THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY LATER THIS MORNING
INTO THE AFTERNOON HOURS IF THE THUNDERSTORM ACTIVITY BECOMES
MORE WIDESPREAD.

ARZ050-051-059>061-072-073-OKZ077-141800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-COLUMBIA-UNION AR-
MCCURTAIN-
445 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
TODAY DUE IN PART TO AN UPPER LEVEL DISTURBANCE OVERHEAD.
DEPENDING ON HOW UNSTABLE THE REGION BECOMES TODAY...SOME ISOLATED
STORMS MAY BECOME STRONG TO SEVERE. LARGE HAIL AND DAMAGING
THUNDERSTORM WINDS WOULD ACCOMPANY AND ISOLATED SEVERE
THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY UNLESS
THUNDERSTORM ACTIVITY BECOMES MORE WIDESPREAD.

13

In the hours before

Local storm report, Jun 14, 3:34 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
334 AM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     N STANLEY               31.96N 93.90W
06/14/2012                   DE SOTO            LA   LAW ENFORCEMENT

            TREE DOWNED NORTH OF TOWN.

&&

MBERRY
Special weather statement, Jun 14, 4:20 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
420 AM CDT THU JUN 14 2012

TXZ108-124-141015-
FRANKLIN-WOOD-
420 AM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     FRANKLIN AND WOOD...

INCLUDING THE FOLLOWING LOCATIONS...
     MOUNT VERNON...PURLEY...SCROGGINS AND WINNSBORO...

AT 413 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR PURLEY...OR 7 MILES NORTH OF
WINNSBORO...MOVING SOUTH AT 5 MPH. LOCALLY HEAVY RAINFALL WILL ALSO
OCCUR IN THIS STORM AFFECTING VISIBILITY AND TRAVELING SPEEDS OF
MOTORISTS.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM
ALONG WITH DEADLY LIGHTNING.
Local storm report, Jun 14, 4:21 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
421 AM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 AM     HAIL             3 N BULLARD             32.18N 95.32W
06/14/2012  E0.75 INCH       SMITH              TX   BROADCAST MEDIA

&&

MBERRY
Local storm report, Jun 14, 4:29 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
429 AM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     HAIL             1 SW WHITEHOUSE         32.22N 95.23W
06/14/2012  E1.75 INCH       SMITH              TX   BROADCAST MEDIA

            QUARTER TO GOLFBALL SIZE HAIL REPORTED NEAR WHITEHOUSE.

&&

MBERRY
Special weather statement, Jun 14, 5:09 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
509 AM CDT THU JUN 14 2012

TXZ109-141115-
TITUS-
509 AM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 615 AM CDT...FOR THE FOLLOWING
COUNTY...

IN NORTHEAST TEXAS...
     TITUS...

INCLUDING THE FOLLOWING LOCATIONS...
     MOUNT PLEASANT AND WILKERSON...

AT 503 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MOUNT PLEASANT...MOVING NORTH AT
10 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM
ALONG WITH LOCALLY HEAVY RAINFALL AND DEADLY LIGHTNING.

06
Special weather statement, Jun 14, 6:10 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
610 AM CDT THU JUN 14 2012

TXZ096-108-141200-
FRANKLIN-RED RIVER-
610 AM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     FRANKLIN AND RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     HAGANSPORT...MOUNT VERNON...PURLEY AND SCROGGINS...

AT 602 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A COUPLE OF STRONG THUNDERSTORMS...ONE ABOUT 6 MILES
SOUTHWEST OF HAGANSPORT...ONE ABOUT 4 MILES WEST OF HAGANSPORT...
ONE 4 MILES WEST OF MOUNT VERNON...AND ANOTHER 6 MILES SOUTHWEST OF
BOGATA...4MOVING SOUTHEAST AT 5 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:08 PM CDTSevere Thunderstorm WarningSHVSabine52 min
Jun 13, 9:30 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine45 min
Jun 14, 2:09 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches66 min
Jun 14, 4:01 AM CDTSevere Thunderstorm WarningSHVCherokee, Smith59 min
Jun 14, 4:42 AM CDTSevere Thunderstorm WarningSHVCherokee, Rusk, Smith63 min
Jun 14, 4:56 AM CDTSevere Thunderstorm WarningSHVFranklin49 min
Jun 14, 5:33 AM CDTSevere Thunderstorm WarningSHVTitus57 min
Jun 14, 8:35 AM CDTAreal Flood AdvisorySHVCamp, Morris, Titus, Upshur115 min
Jun 14, 3:41 PM CDTSevere Thunderstorm WarningSHVSabine49 min
Jun 14, 4:07 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.